# SDR SIMA200232304

- Difficulty date: November 15, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Loose
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4165 - DURING APPROACH, CREW REPORTED THE FLAPS FAILED/STOPPED AT 3 DEGREES.  AN EMERGENCY DECLARED AND NO FLAP LANDING WAS SAFELY COMPLIED WITH.  WHILE TROUBLESHOOTING FLAP SYSTEM MAINTENANCE FOUND THE CANNON PLUG ON THE NR 1 FLAP DRIVE LOOSE.  CANNON PLUG WAS RECONNECTED AND FLAPS WERE CYCLED MULTIPLE TIMES.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
